MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAMPS, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAMPS, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number MC33129
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 4" (10 cm) smallbore bifuse ext set w/2 microclave® clear, 2 clamps, rotating luer where it was reported from neonatal intensive care / pediatrics unit (nicu/peds), that a patient¿s intravenous (iv) line broke off at site level of bifuse.Line immediately clamped and bifuse was changed.There was no blood loss that occurred since the clave remained in place and intact.The device separated between the clave and tubing.Bifuse was saved and new clave in place.The central line remained in place throughout.There was patient involved, no human harm and no medical intervention provided.
 
Additional Manufacturer Narrative
The device is available for evaluation, however, has not yet been received.E1 initial reporter facility name: (b)(6) hospital.
 
Additional Manufacturer Narrative
One used.List #mc33129 was returned for evaluation.As received the shuntless was observed to be separated from the tube and an irregular tear was observed on the tube.However, inside the shuntless a piece of the cut tube was confirmed.No additional damage or anomalies were observed.Complaint of separation can be confirmed based.The probable cause is typical due to unintentional pulling force during use.A device history lot review could not be conducted because no lot number(s) was/were identified.Correction in d4: only di provided as lot number is unknown.D9: device returned to manufacturer on 5/31/2024.

Brand Name
4" SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAMPS, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19340925
Report Number9617594-2024-00617
Device Sequence Number15244431
Product Code FMG
UDI-Device Identifier00887709037427
UDI-Public00887709037427
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33129
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2024
Supplement Date Received by Manufacturer06/19/2024
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CENTRAL LINE, UNK MFR.
Patient SexUnknown